MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4007
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that when the release paper #1 was removed, the film was lifted and creased, so it could not be used.Several dressings in the carton were checked and all were affected.Competitive products were used for the treatment.No delay was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The instructions for use provide comprehensive instructions of the operation, use and limitations of the device.The clinical evaluation concluded: a review of this complaint case revealed there were no patient injuries reported.Per e-mail communication the dressing was not used on the patient.Since no patient injuries are being reported no further clinical/medical assessment is warranted at this time.The associated risk files contain the reported failure/harm or event.However, the clinical review has not established a causal link.Additional rmr is not required.The device intended to be used in treatment has been returned and evaluated establishing a relationship with the reported event.A visual inspection confirmed the crease reported.The root cause has been determined as a maintenance related issue, now resolved.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture, complaint history file contains further instances.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
IV3000 1 HAND 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11364880
Report Number8043484-2021-00381
Device Sequence Number11024509
Product Code KGX
UDI-Device Identifier05000223417383
UDI-Public05000223417383
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4007
Device Lot Number201941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1